Jñānābha‎ > ‎

Volume 21 (1991)

The PDF version can be downloaded by clicking the DOWNLOAD button.

Jnanabha, Volume 20, 1990


CONTENTS

S.No.

TITLE

Author

Page No  

1.

A NONLINEAR SYMMETRIC EIGENVALUE PROBLEM [Download]

G. Marino and P. Pietramala

1-8

2.

GENNERALIZATION OF HAIMABATI RESULT [Download]

U. N. Singh and K. K. Singh

9-17

3.

A GENERALIZATION OF A CLASS OF POLYNOMIALS [Download]

R. C. Singh Chandel and Shashi Agrawal

19-25

4.

GENERALIZED NORALÜND SUMMABILITY OF FOURIER SERIES AND ITS CONJUGATE SERIES [Download]

Purnima Bhagwat and S. K. Shrivastava

27-36

5.

INTEGRAL REPRESENTATIONS OF MULTIPLE BASIC HYPERGEOMETRIC FUNCTIONS [Download]

R. K. Saxena and Rajendra Kumar

37-46

6.

VISCO-ELASTIC BOUNDARY LAYER FLOW PAST A STRETCHING PLATO WITH SUCTION AND HEAT TRANSFER [Download]

N. Ahmad, G. S. Patel and B. Siddappa

47-58

7.

MEIJER'S G-FUNCTION AND FOX'S H‑FUNCTION AND HEAT CONDUCTION IN A ROD UNDER TYPICAL BOUNDARY CONDITIONS [Download]

S. D. Bajpai and Sadhana Mishra

59-65

8.

STABILITY OF STRATIFIED FLUIDS IN POROUS MEDIA IN THE PRESENCE OF HORIZONTAL MAGNETIC FIELDS AND ROTATION [Download]

B. M. Sharma

67-75

9.

APPLICATION OF THE MULTIVARIABLE H‑FUNCTION IN HEAT CONDUCTION IN A ROD UNDER THE ROBIN CONDITION [Download]

V. B. L. Chaurasia

77-82

10.

IDEAL IN SEMIPRIME NONASSOCIATIVE RINGS [Download]

Yash Paul

83-85

11.

ON MULTIDIMENSIONAL MELLIN CONVOLUTIONS AND THE H-FUNCTION TRAANSFORM [Download]

Shashi Kant and C. L. Kaul

87-96

12.

SOME FINITE INTEGRALS INVOLVING THE PRODUCT OF THE MULTIVARIABLE H‑FUNCTION AND A GENERAL CLASS OF POLYNOMIALS [Download]

V. B. L. Chaurasia and Girdhari Lal

97-106

13.

A MULTIDIMENSIONAL GENERATING FUNCTION [Download]

Harold Exton

107-115

14.

ON FIXED POINT THEOREM FOR A PAIR OF EXPANSIVE MAPS [Download]

B. E. Rhoades

117-118

15.

ON INTEGRALS INVOLVING THE MULTIVARIABLE H-FUNCTION [Download]

B. B. Jaimini and C. L. Koul

119-128

16.

A FINITE DIFFERENCE FORMULA FOR A POLYNOMIAL SYSTEM OF SEVERAL VARIABLES [Download]

Dhaneshwar Pandey

129-133

17.

CAUCHY'S PROBLEM FOR PARTIAL DIFFERENTIAL EQUATIONS WITH BESSEL-TYPE DIFFERENTIAL OPERATORS [Download]

J. M. G. Rodriguez

135-149

18.

SOME LNEQUALITIES OF HYPERGEOMETRIC FUNCTION OF THREE VARIABLES [Download]

C. M. Joshi and S. K. Bissu

151-164

19.

FRACTIONAL DERIVATIVES OF THE LAURICELLA FUNCTIONS AND THE MULTIVARIABLE H-FUNCTION [Download]

C. K. Sharma and Indra Jeet Singh

165-170

20.

APPLICATION OF THE MUTIVARIABLE H‑FUNCTION IN HEAT CONDUCTION IN A ROD WITH ONE END AT ZERO DEGREE AND THE OTHER END INSULATED [Download]

V. B. L. Chaurasia

171-176